MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHON XPANDER INFLATABLE BONE TAMP; ARTHROSCOPE

MDT KYPHON NEUCHATEL MFG KYPHON XPANDER INFLATABLE BONE TAMP; ARTHROSCOPE
Catalog Number K09A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was presented with primary osteoporosis and compression fracture, intra-op, ibt ruptured during deflation and bone cement leaked from the end plate.The operation of extreme lateral interbody fusion and posterior fusion was performed.No patient complications were reported.Procedure was completed without any problems.

Brand Name
KYPHON XPANDER INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel 2000
CH  2000
MDR Report Key7181537
Report Number2953769-2018-00006
Device Sequence Number1158826
Product Code HRX
UDI-Device Identifier00858196001161
UDI-Public00858196001161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK09A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1